# SDR SWAA991636

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 65771
- Condition: Overheated
- Location: E&E Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERSION, DURING CRUISE ALT, SMOKE SMELL IN MAIN CABIN AND COCKPIT.  DIVERTED TO ABQ.  FOUND EQUIPMENT COOLING FAN FAILURE.  REMOVED AND REPLACED EQUIPMENT COOLING FAN PER MM.
